# SDR ASAA2018041024212

- Difficulty date: April 10, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 30,602 hours, 9,068 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT SLIDER WINDOW HEAT O/H LIGHT ILLUMINATED. GROUNDED - YES. RELEASED PER MEL 30-11E. LT 2 WINDOW HEAT INOP. REMOVED EN-ROUTE PLACARD LT WINDOW PIGGY TAIL AND RAN WINDOW HEAT ON GROUND FOR SEVERAL HOURS-NO FAULTS NOTED. NO HISTORY LAST 30 DAYS. OK FOR CONTINUED SERVICE REF B737-800 AMM TASK 30-41-00-200-801.
